Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 69, NWS Lubbock, TX
NWS Lubbock, TX issued this severe thunderstorm warning at Apr 28, 2012, 10:07 PM CDT for Dickens County, Kent County, King County, Texas. It was in force for 38 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 28, 2012, 10:07 PM CDT (03:07 UTC)
- Expired
- Apr 28, 2012, 10:45 PM CDT
- In force
- 38 min
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
Counties Dickens County, TX, Kent County, TX, King County, TX
The radar
The Lubbock radar (KLBB), 109 km from the middle of the area, began a volume at 03:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 28, 10:20 PM CDT | HAIL 1.75 | Girard, TX | |
| Apr 28, 10:37 PM CDT | HAIL 1.25 | Girard, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 28, 6:33 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 3.1 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2581 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 153 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
553 WUUS54 KLUB 290307 SVRLUB TXC125-263-269-290345- /O.NEW.KLUB.SV.W.0069.120429T0307Z-120429T0345Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LUBBOCK TX 1007 PM CDT SAT APR 28 2012 THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN DICKENS COUNTY IN NORTHWEST TEXAS. NORTHEASTERN KENT COUNTY IN NORTHWEST TEXAS. SOUTHWESTERN KING COUNTY IN NORTHWEST TEXAS. * UNTIL 1045 PM CDT * AT 1005 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES SOUTHWEST OF GIRARD...OR 10 MILES WEST OF JAYTON...AND MOVING NORTHEAST AT 30 MPH. * THE SEVERE THUNDERSTORM WILL OTHERWISE IMPACT MAINLY RURAL AREAS OF THE INDICATED COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... LARGE HAIL IS EXPECTED WITH THIS STORM. IF CAUGHT OUTSIDE...SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8067451290. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SUNDAY MORNING FOR THE PANHANDLE AND NORTHWEST TEXAS. && LAT...LON 3365 10068 3356 10040 3322 10065 3331 10085 TIME...MOT...LOC 0307Z 223DEG 24KT 3332 10073 $$ 05
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 6:59 PM CDT, 3 hours 8 minutes earlier.
Area forecast discussion, Apr 28, 6:59 PM CDT, 3 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 659 PM CDT SAT APR 28 2012 .DISCUSSION... FRONTAL BOUNDARY HAS BEEN SLOWLY LIFTING NORTHWARD INTO THE SOUTHERN ROLLING PLAINS...AND RECENTLY DEVELOPED A SMALL AREA OF STRONG TO SEVERE THUNDERSTORMS OVER SOUTHERN GARZA COUNTY EDGING TOWARDS KENT COUNTY. MAJORITY OF SHORT-RANGE GUIDANCE INDICATES ABOUT 2 TO 4 HOURS OF THUNDERSTORMS CROSSING ROLLING PLAINS. SEVERE THUNDERSTORM WATCH VALID UNTIL 07Z...HAIL AND WINDS PRIMARY THREATS...LOW RISK TORNADO THREAT NEAR FRONT. RMCQUEEN && .AVIATION... THUNDERSTORMS EXPECTED TO DRIFT CLOSE TO OR OVER KCDS AREA BY MID TO LATE EVENING...RETAINED TEMPO THUNDER GROUP...WHILE THUNDER UNLIKELY TO DEVELOP NEAR KLBB DURING THE EVENING. MIXED SIGNALS FOR BOTH LOCATIONS LATER TONIGHT...RETAINED PREVIOUS FORECAST FOR NOW FAVORING MVFR OR IFR CIGS DEVELOPING LATER TONIGHT. RMCQUEEN && .PREV DISCUSSION... /ISSUED 250 PM CDT SAT APR 28 2012/ SHORT TERM... PRIMARY FOCUS TODAY IS ON CONVECTION CHANCES...INCLUDING THE POSSIBILITY OF SEVERE CONVECTION...LATE THIS AFTERNOON INTO TONIGHT. RELATIVELY COOLER AND ONLY MODESTLY MOIST AIR HAS INVADED THE AREA IN THE WAKE OF THIS MORNING/S COLD FRONT. THIS FRONT HAS LOST ITS SOUTHWARD MOMENTUM AND STRETCHED ROUGHLY FROM THROCKMORTON TO SNYDER TO ANDREWS AT 19Z. UP TO THIS POINT THE FRONT HAS BEEN INACTIVE...BUT AS WE MOVE THROUGH THE REMAINDER OF THE AFTERNOON HOURS AND HEATING/MIXING PEAK...THIS MAY CHANGE. THE FRONT SHOULD BEGIN TO RETREAT SLOWLY NORTHWARD WITH MOISTURE CONVERGENCE INCREASING ALONG IT AS SOUTHEASTERLY WINDS INCREASE IN THE WARM SECTOR AND PULL BETTER MOISTURE NORTHWESTWARD. THERE DOES REMAIN SOME CIN IN PLACE...SO THIS CAPPING WILL HAVE TO BE OVERCOME...BUT AT LEAST SOME OF THE HIGH RESOLUTION MODELS AS WELL AS THE OPERATIONAL GFS AND NAM DO SUGGEST ISOLATED CONVECTION COULD DEVELOP IN THE VICINITY OF THE FRONT /CLIPPING THE SOUTHERN ROLLING PLAINS/ BY LATE THIS AFTERNOON OR THIS EVENING. MODERATE INSTABILITY AND MODEST DEEP LAYER SHEAR WILL SUPPORT SEVERE CONVECTION...INCLUDING SUPERCELLS...IF STORMS FORM. THE PRIMARY HAZARDS WITH THE ACTIVITY WILL BE LARGE HAIL AND DAMAGING WINDS...THOUGH AN ISOLATED TORNADO THREAT WILL EXIST WHERE LOW-LEVEL SHEAR IS MAXIMIZED NEAR THE QUASI-STATIONARY BOUNDARY. ATTENTION WILL THEN EXPAND FURTHER TO THE NORTH AS A SHORTWAVE TROUGH...CURRENTLY SEEN ON WV MOVING INTO NORTHWEST NM...BEGINS TO INFLUENCE THE AREA. THE WAVE...COUPLED WITH FAVORABLE JET DYNAMICS...AND AN INCREASING SOUTHERLY LLJ /AND IMPROVING MOIST WAA REGIME/ WILL RESULT IN MORE WIDESPREAD CONVECTION AND A POSSIBLE MCS LATER TONIGHT. CURRENTLY...IT APPEARS THE MOST FAVORED LOCATION FOR THE MCS WILL RESIDE ACROSS THE TEXAS PANHANDLE...THOUGH THE ENTIRE AREA WILL HAVE A SHOT AT SOME RAIN. MUCAPES AOA 1500 J/KG ACROSS ROUGHLY THE EASTERN HALF OF THE FA SUGGEST THAT THE ELEVATED CONVECTION WILL STILL POSE A HAIL THREAT...WITH ANY BETTER ORGANIZED ACTIVITY HAVING A WIND THREAT TOO. SOUTHWESTERLY FLOW ALOFT WILL CONTINUE THROUGH TOMORROW WITH FAVORABLE JET DYNAMICS STILL IN PLACE...PERHAPS SOME EMBEDDED MID-LEVEL DISTURBANCES...AND GOOD LOW-LEVEL MOISTURE. HENCE...THUNDER CHANCES...INCLUDING THE PROSPECTS OF MORE SEVERE WEATHER...REMAIN IN THE FORECAST SUNDAY AFTERNOON. THE DETAILS...HOWEVER...REMAIN ELUSIVE...AS THE EVOLUTION OF THE SFC FEATURES WILL LIKELY REMAIN HEAVILY TIED TO ANY POSSIBLE MCS TONIGHT. FOR INSTANCE...THE 12Z TTU WRF INDICATES THAT A COLD POOL FROM THE PANHANDLE CONVECTION LATE TONIGHT WILL REINFORCE THE EFFECTIVE SFC FRONT AND GIVE IT A PUSH SOUTHWARD /PERHAPS EVEN INTO OR SOUTH OF THE FA/ BY LATE TOMORROW. NEEDLESS TO SAY...THE CONFIDENCE IN THE DETAILS OF HOW TOMORROW WILL EVOLVE REMAINS FAIRLY LOW. STILL...GIVEN THE INGREDIENTS AVAILABLE...HAVE MAINTAINED SOLID STORM CHANCES TOMORROW AFTERNOON...FAVORING THE NORTHERN AND WESTERN ZONES. IT SHOULD BE A RELATIVELY COOL DAY SUNDAY...WITH PLENTY OF CLOUD COVER AROUND AND HIGHS ONLY IN THE 70S FOR MOST. LONG TERM... SIGNALS ARE MIXED FOR SUNDAY NIGHT REGARDING SPREAD OF PRECIPITATION...BUT WITH ONE MORE PIECE OF UPPER LEVEL ENERGY PROGGED TO MOVE OVER THE SOUTH PLAINS...A LOW LEVEL BOUNDARY IN OR NEAR THE FCST AREA...AND ADEQUATE MOISTURE EITHER SIDE OF THE BOUNDARY...WOULD EXPECT PRECIP TO BLOSSOM DURING THE OVERNIGHT HOURS THEN SHIFT TO THE EAST OF THE AREA FOR MONDAY. STILL...MOS POPS HAVE DECREASED CONSIDERABLY LEADING TO LACK OF CONFIDENCE IN THE INHERITED LIKELY POPS. WILL NUDGE POPS DOWNWARD TO A POSITION BETWEEN THE PREVIOUS FCST AND 12Z MOS RUNS AS WOULD NOT BE SURPRISED TO SEE THOSE INCREASE WITH LATER RUNS. MONDAY THROUGH WEDNESDAY THEN TURNS INTO A SLOSHING DRYLINE SITUATION WITH THE ERN EXTENT OF DRYLINE MOVEMENT EACH DAY DETERMINING BEST LOCATION FOR SLIGHT CHANCE POPS. QUESTION EACH DAY WILL BE CAP STRENGTH WITH MODELS ATTM FAVORING SERN PANHANDLE MONDAY AND AGAIN TUESDAY BEFORE POSSIBLY SHIFTING JUST EAST OF THE AREA WEDNESDAY. BEYOND THAT FCST GETS MURKIER WITH THE POTENTIAL FOR A COLD FRONT INTO THE AREA THURSDAY PER THE GFS AND THE BUILDING OF A RIDGE TOWARD AND MAYBE OVER WEST TEXAS BY THE WEEKEND. LOTS OF UNCERTAINTY AND WILL THUS MAINTAIN A DRY FCST WITH NEAR STEADY TEMPS. SPEAKING OF WHICH...MOS TEMPS ABOUT 10 DEGREES WARMER THAN SEASONAL NORMS FOR HIGHS AND AROUND 5 TO 10 WARMER FOR LOWS APPEARS REASONABLE AND IN LINE WITH PREVIOUS FCST. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 52 71 53 86 52 / 30 30 40 10 10 TULIA 54 72 57 88 57 / 40 30 50 10 10 PLAINVIEW 55 71 58 89 57 / 30 30 50 10 10 LEVELLAND 56 76 57 90 58 / 20 30 40 10 10 LUBBOCK 57 75 60 89 60 / 20 30 40 10 10 DENVER CITY 56 79 58 91 58 / 20 30 30 10 10 BROWNFIELD 58 78 58 89 60 / 20 20 30 10 10 CHILDRESS 60 74 60 87 63 / 50 40 50 20 20 SPUR 60 78 59 87 61 / 30 30 40 20 20 ASPERMONT 64 78 61 88 63 / 30 20 40 20 20 && .LUB WATCHES/WARNINGS/ADVISORIES... NONE. && 05/99/05
Hazardous weather outlook, Apr 28, 11:30 AM CDT, 10 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 1130 AM CDT SAT APR 28 2012 TXZ021>044-291630- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 1130 AM CDT SAT APR 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...THIS AFTERNOON AND TONIGHT CONVECTIVE THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND TONIGHT...WITH THE BEST CHANCES ALONG AND EAST OF A HAPPY TO FLOYDADA TO POST LINE. ISOLATED THUNDERSTORMS MAY DEVELOP LATE THIS AFTERNOON INTO THIS EVENING IN CLOSE PROXIMITY TO A FRONTAL BOUNDARY ACROSS THE SOUTHERN ROLLING PLAINS. IF STORMS CAN DEVELOP...THEY WILL BRING THE RISKS OF LARGE HAIL TO THE SIZE OF GOLF BALLS...DAMAGING WINDS IN EXCESS OF 60 MPH...AND PERHAPS AN ISOLATED TORNADO. LATER TONIGHT...MORE WIDESPREAD THUNDERSTORMS ARE EXPECTED TO DEVELOP FURTHER TO THE NORTH...WITH A POSSIBLE COMPLEX OF THUNDERSTORMS FORMING...FAVORING THE TEXAS PANHANDLE. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY RISKS WITH THE OVERNIGHT ACTIVITY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SUNDAY THROUGH TUESDAY...ISOLATED TO SCATTERED THUNDERSTORM ACTIVITY IS POSSIBLE OVER MUCH OF THE AREA. SEVERE WEATHER WILL BE POSSIBLE WITH THE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED LATE THIS AFTERNOON OR TONIGHT.
In the hours before
Special weather statement, Apr 28, 9:11 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
911 PM CDT SAT APR 28 2012
TXZ025-031-032-290245-
COTTLE-HALL-MOTLEY-
911 PM CDT SAT APR 28 2012
...SIGNIFICANT WEATHER ADVISORY FOR A STRONG THUNDERSTORM OVER
COTTLE...MOTLEY AND HALL COUNTIES...
AT 908 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CENTRAL MOTLEY COUNTY...MOVING NORTHEAST AT
35 MPH.
PEA SIZE HAIL...WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND
LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM.
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.
LAT...LON 3434 10042 3432 10042 3400 10052 3412 10079
3445 10070 3445 10042
TIME...MOT...LOC 0210Z 203DEG 31KT 3418 10067
JDVLocal storm report, Apr 28, 9:19 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
919 PM CDT SAT APR 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM HAIL 2 S PEACOCK 33.15N 100.40W
04/28/2012 E1.00 INCH STONEWALL TX FIRE DEPT/RESCUE
&&
EVENT NUMBER LUB1200180
GDSLocal storm report, Apr 28, 9:40 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
940 PM CDT SAT APR 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0924 PM HAIL SWENSON 33.21N 100.31W
04/28/2012 E1.75 INCH STONEWALL TX PUBLIC
&&
EVENT NUMBER LUB1200181
GDSSpecial weather statement, Apr 28, 9:40 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 940 PM CDT SAT APR 28 2012 TXZ025-026-290315- CHILDRESS-HALL- 940 PM CDT SAT APR 28 2012 ...SPECIAL WEATHER STATEMENT FOR HALL AND CHILDRESS COUNTIES... AT 936 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 14 MILES WEST OF CHILDRESS...MOVING NORTHEAST AT 30 MPH. PEA SIZE HAIL...WIND SPEEDS UP TO 30 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 3431 10027 3431 10063 3465 10051 3465 10003 TIME...MOT...LOC 0239Z 204DEG 27KT 3442 10048 JDV
Local storm report, Apr 28, 9:58 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
958 PM CDT SAT APR 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0951 PM HAIL ESTELLINE 34.55N 100.44W
04/28/2012 E1.75 INCH HALL TX PUBLIC
&&
EVENT NUMBER LUB1200182
GDSLocal storm report, Apr 28, 10:01 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1001 PM CDT SAT APR 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0943 PM HAIL 4 E JAYTON 33.25N 100.50W
04/28/2012 E1.00 INCH STONEWALL TX SKYWARN SPOTTER
TIME ESTIMATED
&&
EVENT NUMBER LUB1200183
GDSThe office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 7:30 PM CDT | Severe Thunderstorm Warning | LUB | Garza, Kent | 60 min |
| Apr 28, 8:24 PM CDT | Severe Thunderstorm Warning | LUB | Kent, Stonewall | 66 min |
| Apr 28, 8:41 PM CDT | Special Weather Statement | LUB | Motley | 34 min |
| Apr 28, 8:48 PM CDT | Severe Thunderstorm Warning | LUB | Kent, Stonewall | 42 min |
| Apr 28, 9:11 PM CDT | Special Weather Statement | LUB | Motley | 34 min |
| Apr 28, 9:30 PM CDT | Severe Thunderstorm Warning | LUB | Kent, King, Stonewall | 60 min |
| Apr 28, 9:40 PM CDT | Special Weather Statement | LUB | Childress, Hall | 35 min |
| Apr 28, 9:46 PM CDT | Severe Thunderstorm Warning | LUB | Cottle, King | 44 min |
| Apr 28, 9:47 PM CDT | Severe Thunderstorm Warning | LUB | Childress, Hall | 43 min |
| Apr 28, 10:23 PM CDT | Special Weather Statement | LUB | Hall, Motley | 22 min |
| Apr 28, 10:44 PM CDT | Special Weather Statement | LUB | Childress, Cottle, Hall, Motley | 31 min |
| Apr 28, 10:46 PM CDT | Severe Thunderstorm Warning | LUB | Dickens, King | 44 min |
| Apr 28, 10:48 PM CDT | Severe Thunderstorm Warning | LUB | Hall | 27 min |
| Apr 28, 11:16 PM CDT | Severe Thunderstorm Warning | LUB | Childress, Hall | 14 min |
| Apr 28, 11:30 PM CDT | Severe Thunderstorm Warning | LUB | Cottle, King | 30 min |
| Apr 28, 11:37 PM CDT | Special Weather Statement | LUB | Childress | 23 min |
| Apr 28, 11:51 PM CDT | Severe Thunderstorm Warning | LUB | Childress, Hall | 39 min |
| Apr 29, 12:27 AM CDT | Special Weather Statement | LUB | Childress | 18 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.